| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
06/14/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that there was a peri-prosthetic femur fracture.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).G2: foreign: australia.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2023 - 01495, 0001825034 - 2023 - 01496.The customer has indicated that the product will not be returned to zimmer biomet for investigation as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected} mechanical (g04) ¿ stem.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device history records identified no deviations or anomalies during manufacturing.Medical records/radiographs were provided and reviewed by a health care professional.A review of the available records identified findings of the reported issues: periprosthetic fracture of the right femur as noted.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information at the time of this report.